Show simple item record

AuthorArendt, Wolfgangdc.contributor.author
AuthorBu, Shangquandc.contributor.author
Date of accession2019-08-28T12:57:12Zdc.date.accessioned
Available in OPARU since2019-08-28T12:57:12Zdc.date.available
Date of first publication2000dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHCauchy problemdc.subject.lcsh
LCSHSemigroupsdc.subject.lcsh
TitleTools for maximal regularitydc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionAbteilung Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume2000source.volume
Source - Issue5source.issue
Source - Year2000source.year
Source - From page59source.fromPage
Source - To page78source.toPage
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record